# SDR C2XA03BT068

- Difficulty date: June 19, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 4,191 hours, 3,184 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 3631101007
- Part serial: 0615
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR AURAL WARNING REPEATEDLY WHEN LANDING GEAR RETRACTED.  MAINTENANCE REMOVED AND REPLACED FLAP SELECTOR HANDLE IAW EMB 145 MM 27-53-03 AND OPS CHECKED GOOD.  GEAR SWING PERFORMED AND OPS CHECKED GOOD REFERENCE EMB145 MM 32-32-00.  AIRCRAFT RETURNED TO SERVICE.
